# SDR GTIA2023011236875

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 24,437 hours, 10,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE IN FWD GALLEY INOPERATIVE.  R & R MEGAPHONE IN FWD GALLEY IAW SPIRIT DRAWINGS A321-EMER-EQUIP. OPS TEST GOOD.
